# SDR GAIA03161OP

- Difficulty date: November 6, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- Engine: Pwa JT8D9
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FERRY FLIGHT NR 750 MCJ TO JAX:  DURING CRUISE THE CREW NOTICED AN OIL SMELL IN THE COCKPIT FROM THE AIR CONDITIONING.  AN UNEVENTFUL LANDING WAS MADE.
